New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lost in seattle
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 8/7/2007 1:45 PM (GMT -7)   
Hi I am 4 months into this now. this is my 8th med. to try.... Lamictal and abilify wasn't the answer,neither was emsam, cried all the time major crash, all I've read on Invega is for schezofrenia. I want help does entone know enything. I'm also taking Seroquel hate it I'm sluggish all the time, I have no drive. In comparison now I would rather go back on Abilify and Lamictal.

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 8/7/2007 4:35 PM (GMT -7)   

Hi lost in seattle,

Welcome to HW--Invega, is an antipsychotic, so not uncommon to be used for bipolar.  I don't know much about the drug.  I hated Seroquel very much as well.  It made me feel like a zombie...so sluggish, couldn't do anything.  Talk to your doc/pdoc.  Voice your concerns, ask him/her about the new med, and about Seroquel if you don't like it. 

Sorry I don't have any answers really, but keep posting and let us know how you're doing :-)


Mogs
 
Bipolar II, Anxiety/Panic Disorder
--currently not on meds for bp--


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 8/7/2007 8:37 PM (GMT -7)   

Hi Lost in Seattle,

I would like to welcome you to the HW family.  I hope you find the support you need here.

I know the feeling, before I found what works for me I went through a lot of different meds.  I too hated seroquel, but most of the anti-psychotic do leave you sluggish.  I've been on 4 so far, and they all made me almost delireous.

As Mogli said, you should definetly talk to your pdoc about the problems you are having.  Plus if Abilify and Lamictal didn't work for you, you should discuss it with your doc to try to find a better solution. 

Why were you taking all those meds in 4 months?  I hope you don't mind me asking about it.  Most meds take 6-8 weeks for their full effects can be felt.



Olivia
Moderator, Bipolar
 
Dx:  Bipolar 1, Anxiety-Panic Disorder
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 8/9/2007 4:19:05 PM (GMT-6)


lost in seattle
New Member


Date Joined Aug 2007
Total Posts : 7
   Posted 8/8/2007 8:19 AM (GMT -7)   
Thanks for the replys. The doc said I could stop seroquel and just try the Invega, he said it should take me about a week to see a change in my outlook, I've come crashing down hard into deeeep depression after a badddd manic episode, thats how I was diognosed. So were trying anything to get me feeling better ,ge said we can add back the lamictal and give it another try, I'm willing. I just want something to work, and I want my life back!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:57 PM (GMT -7)
There are a total of 2,732,234 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
321 Guest(s), 17 Registered Member(s) are currently online.  Details
braddiefj, Lymepilot, Albannach, Scaredy Cat, White Bird, Redwing57, Alice22, Awake_, Dave123, snowboat, Ggrlsav, Malone26, HeyNoodles, trumpet123, JesperTrottier, julymorning, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer